MathSciNet Relay Station
MathSciNet bibliographic data
MR1991649 (2004e:52015) 52B45 (52B11)
Ludwig, Monika Ellipsoids and matrix-valued valuations. Duke Math. J. 119 (2003), no. 1, 159–188.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement